MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SIREMOBIL COMPACT L; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

SIEMENS HEALTHINEERS AG SIREMOBIL COMPACT L; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number 03780629
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a through investigation of the reported event.A supplemental report will be submitted upon completion of the investigation.Section h6 g07001: trolley for monitor.
 
Event or Problem Description
Siemens became aware of an incident that occurred while operating the siremobil compact l system.During an emergency patient procedure, the user observed smoke coming from the monitor trolley.The user immediately turned off and unplugged the unit.The patient was transferred to a different medical facility for further treatment.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue.The investigation was performed on expert discussions (considering complaint description, customer service reports, system history, and system log files).During procedure, customer observed smoke coming out from monitor trolley, the system was immediately shut down and unplugged to ensure safety.Due to the unavailability of an alternate system, the patient was transferred to another hospital to complete the procedure.No adverse health consequences were reported as a result of this event.During complaint investigation the system data was reviewed, the system was installed in the year 2004.System is already reached end of support (eos) since (b)(6) 2020, and the customer do not have any active maintenance service contract.During onsite service intervention, the customer service engineer (cse) observed that a capacitor of power unit (m14) was broken and generated the smoke.The age significantly suggests normal wear and tear for the components in the system and failure may take place with increased possibility.As the customer has not yet responded back to siemens regarding further steps to be taken on the system, no further service action is planned.Unfortunately, a more in-depth and verifiable analysis of the problem described in the complaint was not possible, because the affected part power unit (m14) was not returned.Therefore, the exact cause of the complaint could not be determined retrospectively.However, based on expert opinion and the absence of similar incidents, it is assumed that the power unit (m14) likely failed and caused the system malfunction.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.This complaint has been closed.

Brand Name
SIREMOBIL COMPACT L
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key22411342
Report Number3004977335-2025-00081
Device Sequence Number8407362
Product Code OXO
UDI-Device Identifier04056869008998
UDI-Public(01)04056869008998
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K963093
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03780629
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown